# SDR SWAA2021062975074

- Difficulty date: May 19, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 778 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; R/H TRANSITION ANGLE STA 778; RBL 23 CORRODED ON UPPER SURFACE ; / [01] TRANSITION ANGLE WILL BE REMOVED AND REPLACED PER SRM 51-40-02. WORK ACCOMPLISHED ON REF ( TTG8Q005441X).; [02] INSPECTED AS REQUIRED
